MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TISSUE SPARING FEM CORE CASE 2; HIP INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS, INC. 1818910 TISSUE SPARING FEM CORE CASE 2; HIP INSTRUMENTS : INSTRUMENT CASES
Catalog Number 259807420
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While cleaning the instr trays, the noticed that some plastics pieces were coming off from the instr.Trays.Some instr supports are covered by plastic and after years it starts peeling off.No damages to patient nor surgery delays as it was noticed at sterilisation room after cases.Patient status / outcome / consequences? no.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> examination of the returned instrument confirmed the complaint.The root cause is attributed to wear from normal use and servicing and has been subjected to heavy usage and decontamination procedures.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected: (device code) the previous device code (peel/delaminated) is being retracted as per investigator.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d4 (lot#), d10 (concomitant medical products) and h4 (device manufacture date).Corrected: h3 (device evaluated by mfr).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TISSUE SPARING FEM CORE CASE 2
Common Device Name
HIP INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8880261
Report Number1818910-2019-100669
Device Sequence Number18892890
Product Code FSM
UDI-Device Identifier10603295148371
UDI-Public10603295148371
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807420
Device Lot NumberC15AR4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer10/03/2019
10/15/2019
10/16/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date10/08/2019
10/16/2019
10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1